# SDR FDEA202210052475

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 7,792 hours, 3,688 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 7,792 hours, 3,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - FIXED LEADING EDGE STRUCTURE AT WING STA 499 HAS A CRACKED FORMER   BRACKET,MWT. 0000392280 : BILLMAN, CRAIG B - 05-OCT-2022 23:14  REPLACED LEADING EDGE FORMER AS REQUIRED PER EA-H-5720-T0370963 PT1.
